# SDR SWIA2020072951526

- Difficulty date: June 24, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ( FUSELAGE SIDE ) NEED REPLACEMENT DUE TO ELONGATED LUG HOLES. SEE JOB 710226121 OP 181 FOR DAMAGE EVAL.   (C-CHECK) RO 7/25/2020     COMPLIED WITH REPLACEMENT OF THE PAX DOOR PIANO HINGE FUSELAGE SIDE REF CRJ-700 SRM AND BOMBARDIER DWG NO. COMPLIED WITH SKYWEST TASKCARD.  PRESSURE CHECK GOOD.
